| Model Number |
45-481520 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was not available to send to the manufacturer for analysis; therefore, a product analysis could not be performed.The root cause is unknown.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
Event or Problem Description
It was reported that during advancement of an embolization coil, the coil detached in the microcatheter.Both segments of the coil were removed in their entirety together with the microcatheter as a single unit.There was no reported patient injury or additional intervention.The patient was reported to be stable.